Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Upper left chest ache, radiating to back, left arm pain, finger tingling

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 243 Questions
about 5 hours ago I began to have a dull ache in my upper left chest radiating to the same point in my back and my left arm began to ache a little and then feel a little numb and fingers tingle..should I worry?
I am a 33 year old female.
Posted Fri, 13 Apr 2012 in Heart Attack
Answered by Dr. Sapan J. Pandya 1 hour later

Thanks for the query.

There are very low probabilities of you suffering with an Heart attack. It is rare in young women like you having regular menses suffering an Heart Attack as estrogen(female hormone) is a heart protective hormone. But still it would be better to get an ECG done to rule out any myocardial abnormality.

The typical chest pain of Heart Attack is very severe associated with severe sweating and sometimes difficulty in breathing.

The dull ache present in you along with numbness and tingling of fingers could be due to a nerve compression. It would be better to get examined by an Orthopedician, a X-ray of Cervical spine along with nerve conduction tests might be done.

Hope this answers your query. In case of any doubts, I am available for follow ups.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor